Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Sensation of being hot and dizziness suddenly. Have anxiety and panic disorder. What is the cause?

hi, as i am sitting here on my computer, I all of a sudden experienced dizziness and an overwhelming sensation of being hot. I just had blood work done las monday,all was normal. I have anxiety/ panic disorder , but has been under control somewhat. This feeling started and stopped in a matter of 2 minutes. Could you tell me what this may be caused by?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms could be anxiety-related, probably a mild panic attack. Anxiety can manifest itself with not only psychological symptoms but also with physical symptoms. However, more details such as your age, sex, past medical history, treatment history, etc. is required to get a clearer picture. If you are having recurrent such symptoms, then I would advise you consult your doctor for a detailed evaluation.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor